Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 9, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 29, 2010, 11:30 PM CDT for Fremont County, Iowa. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2010, 11:30 PM CDT (04:30 UTC)
- Expired
- Apr 29, 2010, 11:46 PM CDT
- In force
- 16 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
County Fremont County, IA
The radar
The Omaha radar (KOAX), 91 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 4:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2306 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
368
WFUS53 KOAX 300430
TOROAX
IAC071-300500-
/O.NEW.KOAX.TO.W.0009.100430T0430Z-100430T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1130 PM CDT THU APR 29 2010
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL FREMONT COUNTY IN SOUTHWEST IOWA...
* UNTIL MIDNIGHT CDT
* AT 1125 PM CDT...EMERGENCY MANAGEMENT REPORTED A TORNADO NEAR
NEBRASKA CITY...OR 27 MILES NORTHWEST OF TARKIO. DOPPLER RADAR
SHOWED THIS TORNADO MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
SIDNEY...RIVERTON...FARRAGUT AND WAUBONSIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4068 9547 4062 9576 4064 9577 4065 9578
4066 9580 4072 9586 4079 9566 4080 9539
TIME...MOT...LOC 0430Z 243DEG 38KT 4067 9576
$$
BOUSTEAD3 follow-up statements
129
WWUS53 KOAX 300439
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1139 PM CDT THU APR 29 2010
IAC071-300500-
/O.CON.KOAX.TO.W.0009.000000T0000Z-100430T0500Z/
FREMONT IA-
1139 PM CDT THU APR 29 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL FREMONT COUNTY
UNTIL MIDNIGHT CDT...
AT 1135 PM CDT...EMERGENCY MANAGEMENT REPORTED A TORNADO EARLIER
WITH THIS STORM JUST SOUTH OF NEBRASKA CITY...NATIONAL WEATHER
SERVICE METEOROLOGIST CONTINUE TO INDICATE A POTENTIAL TORNADO WITH
THIS STORM NEAR SIDNEY...OR 27 MILES NORTHWEST OF TARKIO...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
FARRAGUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4072 9547 4070 9570 4076 9573 4079 9566
4080 9539
TIME...MOT...LOC 0438Z 229DEG 45KT 4078 9566
$$
BOUSTEAD967
WWUS53 KOAX 300442
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1142 PM CDT THU APR 29 2010
IAC071-300500-
/O.CON.KOAX.TO.W.0009.000000T0000Z-100430T0500Z/
FREMONT IA-
1142 PM CDT THU APR 29 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL FREMONT COUNTY
UNTIL MIDNIGHT CDT...
AT 1140 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR SIDNEY...OR 28 MILES NORTHWEST OF
TARKIO...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4074 9546 4074 9564 4076 9566 4079 9566
4080 9539
TIME...MOT...LOC 0442Z 229DEG 45KT 4081 9561
$$
DDN004
WWUS53 KOAX 300446
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1146 PM CDT THU APR 29 2010
IAC071-300456-
/O.CAN.KOAX.TO.W.0009.000000T0000Z-100430T0500Z/
FREMONT IA-
1146 PM CDT THU APR 29 2010
...THE TORNADO WARNING FOR CENTRAL FREMONT COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEAST
FREMONT COUNTY. IN ADDITION...HEAVY RAIN IS ALSO POSSIBLE ACROSS THE
REST OF FREMONT COUNTY.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 4074 9546 4074 9564 4076 9566 4079 9566
4080 9539
TIME...MOT...LOC 0446Z 229DEG 45KT 4084 9556
$$
DDNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 29, 3:20 PM CDT, 8 hours 10 minutes earlier.
Area forecast discussion, Apr 29, 3:20 PM CDT, 8 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 PM CDT THU APR 29 2010
.DISCUSSION...
SEVERE WEATHER POTENTIAL TONIGHT IS THE PRIMARY FORECAST CONCERN.
BROAD UPPER TROUGH OVER THE WESTERN U.S. WAS SLOWLY PUSHING INTO THE
ROCKIES TODAY...WHILE STRONG SOUTHWEST FLOW WAS PRESENT OVER THE
MIDDLE OF THE COUNTRY. AT THE SURFACE...COOL FRONT HAS PUSHED INTO
OUR NORTHWEST CWA BEHIND LOW PRESSURE LIFTING NORTHEAST THROUGH
NORTHWEST IOWA. DRYLINE WAS ALSO EVIDENT NOSING INTO OUR SOUTHWEST
CWA DENOTED BY DEW POINTS FALLING INTO THE 40S ON WEST SOUTHWESTERLY
FLOW. DEW POINTS WERE IN THE MIDDLE 50S IN FAR SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA. A FEW CUMULUS HAD DEVELOPED THERE OVER THE
LAST COUPLE OF HOURS...BUT VERY WARM MID LEVEL TEMPERATURES WERE
HALTING FURTHER DEVELOPMENT. THIS CAPPING LAYER IS EXPECTED TO
PERSIST THROUGH THE REST OF THE AFTERNOON...SO DEVELOPMENT ALONG
DRYLINE/FRONT IS SUSPECT AS INSTABILITY DECREASES WITH LOSS OF
DAYTIME HEATING. IF CAP BREAKS IN OUR AREA...OR EVEN SOUTH IN
CENTRAL KANSAS WHERE TCU WAS FORMING...SHEAR PROFILES AND
INSTABILITY SUGGESTS LARGE HAIL AND DOWNBURST WINDS ARE POSSIBLE
WITH INVERTED V SOUNDINGS YIELDING 1000 J/KG OF DOWNDRAFT CAPE.
NEARLY UNIDIRECTIONAL LOW LEVEL WIND PROFILES AND HIGH LFC
SUGGESTS TORNADIC POTENTIAL IS MINIMAL.
FARTHER TO THE WEST...SHOWERS WERE STARTING TO FIRE IN CENTRAL AND
NORTH CENTRAL NEBRASKA IN ISENTROPIC UPGLIDE REGION NORTHWEST OF
SURFACE/850 FRONTS AND UNDER COOLING PROFILE ALOFT. EXPECT THIS
MECHANISM WILL PROVIDE THE GREATEST POTENTIAL FOR STORMS ACROSS OUR
AREA OVERNIGHT. NAM AND GFS BOTH SHOW THUNDERSTORMS FIRING LATER
THIS EVENING AFTER SURFACE FRONT/DRYLINE SHIFTS EAST AND SOUTH OF
THE CWA. BACKING 850 WIND FLOW WILL LIFT HIGHER THETA-E AIR INTO THE
CENTRAL CWA WHERE STORMS SHOULD CONTINUE TO FIRE. 3KM HRRR MODEL
HAS BEEN SUGGESTING THIS SCENARIO OVER THE LAST SEVERAL HOURS AS
WELL. GFS FORECAST SOUNDINGS SHOW 800-900 J/KG OF ELEVATED CAPE
FOR PARCELS LIFTED FROM ABOUT 675MB OVERNIGHT. EFFECTIVE INFLOW
SHOULD FUEL STORMS MUCH OF THE NIGHT WHILE AXIS ONLY SLOWLY SETTLES
SOUTHEAST. THUS TRAINING CELLS COULD LEAD TO DECENT RAIN TOTALS.
SEVERE POTENTIAL IS MINIMAL...BUT LARGE HAIL OR A DOWNBURST WIND
IS STILL POSSIBLE THROUGH MUCH OF THE NIGHT.
THUNDERSTORMS SHOULD BE EXITING THE CWA IN THE MORNING...BUT
CONTINUED FORCING AND COOL MID LEVEL AIR DUE TO NORTHERN PLAINS
UPPER LOW WILL MAINTAIN A CHANCE FOR SHOWERS FRIDAY MORNING. BY
FRIDAY AFTERNOON...AN AREA OF STRONG 700MB FRONTOGENESIS SHOWN BY
BOTH NAM/GFS SUGGESTS A CHANCE FOR SHOWERS THROUGH THE AFTERNOON
MAINLY IN NORTHEAST NEBRASKA. THIS MAY LINGER INTO THE EVENING SO
MAINTAINED A SLIGHT CHANCE THEN. TEMPERATURES FRIDAY WILL BE MUCH
COOLER GIVEN COOL ADVECTION...CLOUDS AND PRECIP. SOME AREAS MAY NOT
REACH 60 IN NORTHEAST NEBRASKA.
SATURDAY AND SUNDAY SHOULD BE DRY FOR THE MOST PART WITH
TEMPERATURES REBOUNDING INTO THE MID/UPPER 60S. ANOTHER MID LEVEL
TROUGH ROTATING THROUGH SOUTHERN NEBRASKA/NORTHERN KANSAS WILL BRING
AT LEAST A SLIGHT CHANCE FOR SHOWERS IN OUR SOUTHWEST LATE SUNDAY
AFTERNOON...AND WILL CONTINUE THAT THROUGH THE SOUTHERN CWA SUNDAY
NIGHT BEFORE EXITING MONDAY MORNING.
THE REST OF THE FORECAST WILL REMAIN DRY. GFS/ECMWF BOTH SHOW A COLD
FRONT SETTLING SOUTH AT MID WEEK. THERE IS A POTENTIAL FOR VERY WARM
TEMPERATURES AHEAD OF THIS BOUNDARY ON TUESDAY WHERE TEMPS HAVE BEEN
BUMPED UP A COUPLE OF CATEGORIES. RELATIVELY DRY AIR WITH THIS FRONT
PRECLUDES MENTION OF PRECIPITATION NOW.
DERGAN
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
COLD FRONT STRETCHING ACROSS THE AREA THIS AFTERNOON WITH GUSTY
SOUTHWEST SURFACE WINDS AHEAD OF THE FRONT AT KOMA AND KLNK.
STRONG THUNDERSTORMS POSSIBLE KLNK AND KOMA AFTER 29/23Z AS SURFACE
WAVE DEVELOPS ALONG FRONT OVER NORTHEAST KANSAS. PERIODS OF RW/TRW
00Z-15Z WITH SOME MVFR CONDITIONS AT TIMES AS FRONT MOVES SLOWLY
EAST OF THE AREA.
FOBERT
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ067-068-090>093.
IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ056-069-079-080-
090-091.
&&Hazardous weather outlook, Apr 29, 5:36 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 536 PM CDT THU APR 29 2010 IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-301245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 536 PM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT. SEVERE STORMS ARE POSSIBLE THIS EVENING SOUTH AND EAST OF A LINE FROM DAVID CITY TO FREMONT TO ONAWA IOWA. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT...ESPECIALLY ACROSS FAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA WHERE BETTER MOISTURE RESIDES. A FRONTAL BOUNDARY EXTENDING ACROSS SOUTHEAST NEBRASKA AND INTO WEST CENTRAL IOWA WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT BEFORE DARK. IT IS POSSIBLE THAT THIS BOUNDARY MAY STALL AND PUSH TO THE WEST BEFORE FINALLY MOVING EAST LATER TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE AFTER DARK WITH THE PRIMARY THREAT BEING LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING...MAINLY IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. NEZ011-012-015>018-030>033-042-043-301245- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- 536 PM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE POSSIBLE ACROSS NORTHEAST NEBRASKA TONIGHT. LARGE HAIL AND STRONG WINDS WILL BE THE PRIMARY HAZARD. A FRONTAL BOUNDARY EXTENDING ACROSS EASTERN NEBRASKA AND INTO WESTERN IOWA WILL BE THE FOCUS FOR THUNDERSTORMS THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KERN
In the hours before
Local storm report, Apr 29, 10:38 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1038 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM HEAVY RAIN WILBER 40.48N 96.96W
04/29/2010 E1.56 INCH SALINE NE EMERGENCY MNGR
1034 PM HEAVY RAIN CRETE 40.63N 96.96W
04/29/2010 E1.50 INCH SALINE NE EMERGENCY MNGR
1034 PM HEAVY RAIN DE WITT 40.40N 96.92W
04/29/2010 E1.60 INCH SALINE NE EMERGENCY MNGR
1015 PM HAIL ASHLAND 41.04N 96.37W
04/29/2010 E1.00 INCH SAUNDERS NE BROADCAST MEDIA
&&
BKLocal storm report, Apr 29, 10:41 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1041 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM TSTM WND DMG 1 NW BLUE SPRINGS 40.15N 96.68W
04/29/2010 GAGE NE STORM CHASER
6 INCH DIAMETER METAL IRRIGATION PIPES BLOWN ON ROAD.
&&
BKLocal storm report, Apr 29, 11:02 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1102 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TORNADO 5 W GLENWOOD 41.05N 95.84W
04/29/2010 MILLS IA EMERGENCY MNGR
CARS OFF ROAD ON I-29 MILE MARKER 32
&&
BKLocal storm report, Apr 29, 11:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HEAVY RAIN BENNET 40.68N 96.51W
04/29/2010 M2.75 INCH LANCASTER NE EMERGENCY MNGR
FARM FIELDS HAVE STANDING WATER
&&
BKLocal storm report, Apr 29, 11:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1128 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM TORNADO 1 S NEBRASKA CITY 40.66N 95.86W
04/29/2010 OTOE NE EMERGENCY MNGR
3 DIFFERENT SPOTTER REPORTS
&&
BKLocal storm report, Apr 29, 11:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1129 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM TORNADO 3 SSE DUNBAR 40.63N 96.01W
04/29/2010 OTOE NE STORM CHASER
TORNADO TOUCHDOWN
&&
BKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Pottawattamie | 33 min |
| Apr 29, 9:03 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 42 min |
| Apr 29, 9:57 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills | 36 min |
| Apr 29, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Pottawattamie | 35 min |
| Apr 29, 10:58 PM CDT | Tornado Warning | OAX | Mills, Pottawattamie | 32 min |
| Apr 29, 11:07 PM CDT | Tornado Warning | OAX | Fremont, Mills | 23 min |
| Apr 29, 11:29 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 31 min |
| Apr 29, 11:44 PM CDT | Tornado Warning | OAX | Fremont | 16 min |
| Apr 29, 11:59 PM CDT | Tornado Warning | OAX | Mills, Montgomery | 17 min |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.